Quotient groups of reduced Abelian groups
Author: Elbert A. Walker
Journal: Proc. Amer. Math. Soc. 12 (1961), 91-92
MSC: Primary 20.30
MathSciNet review: 0122873
Full-text PDF Free Access
L. Fuchs, Abelian groups, Budapest, Publishing House of the Hungarian Academy of Sciences, 1958.
D. K. Harrison, Infinite Abelian groups and homological methods, Ann. of Math. vol. 69 (1959) pp. 366-391.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30
Retrieve articles in all journals with MSC: 20.30